MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS ANCHOR, 11MM

GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS ANCHOR, 11MM
Model Number 1136.2011
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.Post-operative imaging provided shows the spacers are too deep posteriorly, and the anchor is backing out.However, an exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that a revision surgery was done to replace a coalition mis anchor dislodged with spacer subsidence 3 months post-operatively.

Brand Name
COALITION MIS
Common Device Name
COALITION MIS ANCHOR, 11MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12760258
Report Number3004142400-2021-00210
Device Sequence Number17672255
Product Code ODP
UDI-Device Identifier00889095389999
UDI-Public00889095389999
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D321550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1136.2011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown